# SDR ASOA20161106122V

- Difficulty date: November 6, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 21,106 hours, 14,730 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: BA69030005992
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CORRODED PACKER BS 333 RBL 9,  FOUND CORROSION ON CROSSBEAM. COMPLIED WITH EC/TC EA 32-2016-189 AND EA 32-2016-189. AIRCRAFT APPROVED FOR RETURN TO SERVICE.
